# SDR AALA202409160312

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 29,653 hours, 12,212 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTS THAT THE FORWARD LAVATORY DOOR IS HARD TO OPEN, EVEN MORE DIFFICULT IN FLIGHT. ADJUSTED FORWARD LAVATORY DOOR. OPERTIONAL CHECK GOOD. PER CMM 25-48-48.
